# SDR ASAA2014031007132

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,315 hours, 6,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137802
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ON NR 4 GALLEY ADJACENT TO R2 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
